Nonsingular boundary integral equations for two-dimensional anisotropic elasticity problems are developed. The integral equations can be solved numerically by Gaussian quadratures. A numerical example is given to illustrate the effectiveness of the integral equations. [S0021-8936(00)00303-2]
Nonsingular Boundary Integral Equations for Two-Dimensional Anisotropic Elasticity
Contributed by the Applied Mechanics Division of THE AMERICAN SOCIETY OF MECHANICAL ENGINEERS for publication in the ASME JOURNAL OF APPLIED MECHANICS. Manuscript received by the ASME Applied Mechanics Division, Sept. 15, 1999; final revision Jan. 14, 2000. Associate Technical Editor: J. R. Barber.
Wu , K. (January 14, 2000). "Nonsingular Boundary Integral Equations for Two-Dimensional Anisotropic Elasticity ." ASME. J. Appl. Mech. September 2000; 67(3): 618–621. https://doi.org/10.1115/1.1308576
Download citation file: